# SDR AWXA200400238

- Difficulty date: March 3, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 11,741 hours, 4,456 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079017
- Part serial: CWDDDH8498
- Condition: Failed
- Location: Zone 140
- Part time: 16,439 hours, 6,897 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0251 - AFTER TAKEOFF FROM PHX EN ROUTE TO MSP RECEIVED ECAM MESSAGE LG LGCIU 2 FAULT, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL AND INTERFACE FACE UNIT (LGCIU) NR 2 (5GA2) IAW AMM 32-31-71.  AIRMAN INDICATED A HARD FAULT FOR LANDING GEAR SELECTOR VALVE (40GA).  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW AMM 32-31-12.  JACKED AIRCRAFT AND PERFORMED LANDING GEAR OPERATIONAL CHECK, CHECK WAS GOOD.
